ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : Journal of Nonlinear Science and Applications
Source : Journal of Nonlinear Science and Applications, International Scientific Research Publications, Volume 9, Number 4, p.1911-1921 (2016)
Campus : Coimbatore
School : School of Engineering
Center : Center for Excellence in Advanced Materials and Green Technologies
Department : Mathematics
Year : 2016
Abstract : In this paper, we prove some best proximity point theorems for multivalued mappings in the setting of complete partially ordered metric spaces. As an application, we infer best proximity point and fixed point results for single valued mappings in partially ordered metric spaces. The results presented generalize and improve various known results from best proximity and fixed point theory. © 2016 All rights reserved.
Cite this Research Publication : V. Pragadeeswarar, Marudai, Mb, and Kumam, Pcd, “Best proximity point theorems for multivalued mappings on partially ordered metric spaces”, Journal of Nonlinear Science and Applications, vol. 9, pp. 1911-1921, 2016.